# SDR CA090813010

- Difficulty date: August 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: MA12402
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PRESSURE CAUTION LIGHT STAYS ILLUMINATED AND WARNING HORN IS ON WHEN THERE IS NO HYD FAILURE.  NEW PRESSURE SWITCH PN MA124-01, SN 4021 INSTALLED. 185.4 HOURS LATTER IT FAILED, SAME PROBLEM, PN MA 124-01, SN 4136 WAS INSTALLED.  50.3 HOURS LATER IT HAD FAILED SAME PROBLEM.  HAVE INSTALLED ANOTHER NEW SWITCH.
